# SDR DXTA2024032511289

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 4,797 hours, 3,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006188
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,702 hours, 1,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT WITH THE EMER LT SWITCH IN THE ARM POSITION. PICTURES ATTACHED.  REMOVED FWD AND AFT EMER LIGHT BATTERIES AND INSTALLED A CUSTOMER SUPPLIED NEW FWD AND AFT EMER LIGHT BATTERIES IAW PHENOM 300 AMM TASK 33-52-01-000-801-A/400-801-A OPERATIONAL TEST SATISFACTORY PERFORMED IAW PHENOM 300 AMM TASK 33-52-00-710-801-A NO DEFECTS NOTED AT THIS TIME.
